CSN Login
Members Online: 7

You are here

Radiation on Hips

SprinkleFlutterPetal's picture
SprinkleFlutterPetal
Posts: 1
Joined: Nov 2017

Hello I'm Kristi. In 2014 (I was 26) I had radiation and chemo (cisplatin) for Cervical cancer stage 3b it went from hip bone to hip bone. I had to do 6 weeks of external radiation and 2 treatments of internal. The Cisplatin was taken once a week for every week I had radiation. For my external radiation I had 3 "tattoos" or marking dots to where the "beams" would hits. Last night and today my hip on the left side has been burning. And it is right above where one of the "beams" would have hit. Does anybody know or have experience with what might be going on that can give me some insight? It hurts so bad but I have a horrible phobia of going to hospital or doctors now so I'm hoping it won't require that :/ any insight would be helpful thanks!

NoTimeForCancer's picture
NoTimeForCancer
Posts: 2905
Joined: Mar 2013

Sprinkle, have the phobia is understanbable but, unfortunately, none of us are doctors.  You have been through a lot for being so young, but I think you are going to just have to pick up the phone and call the doctor's office.  They will probably want to see you, but you can do it.  

Laura2051
Posts: 34
Joined: Aug 2016

I agree with No Time. Please make an appointment to see your Oncology Radidlogist. Iv'e only survived vulvar cancer stage 4 for 1 year, but my right hip or just below it where my lymph nodes were aches. I had the boosts of radiation there the last few times. No burning though. Ask a friend to go with you to see the Oncologist. You CAN do this!! We ( survivors) are behind you all the way!!!

Subscribe to Comments for "Radiation on Hips"